MathSciNet Relay Station
MathSciNet bibliographic data
MR756034 (87a:04003) 04A15 (03D55 03E15 28A05 54H05)
Barua, Rana $R$-sets and category. Trans. Amer. Math. Soc. 286 (1984), no. 1, 125–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement